# SDR 98ZZZM915

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5337500121402
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP1 INSPECTION, FOUND CORROSION ON THE RIGHT AFT INBOARD AND OUTBOARD, THE RIGHT AND LEFT FORWARD OUTBOARD, THE RIGHT AND LEFT FLIGHT ATTENDANT AND THE LEFT AFT INBOARD SEAT TRACKS.  REMOVED AND REPLACED THE SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
